# SDR A6WA200640368

- Difficulty date: October 23, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS WINDSHIELD OUTER PANE SHATTERED IN FLIGHT.  AIRCRAFT WAS FERRIED, UNPRESSURIZED TO ORF TO HAVE LT WINDSHIELD REPLACED.  (M)
